# SDR DALA2015033002479

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 61,270 hours, 43,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RT AFT BATTERY POWER SUPPLY INOPERATIVE, EMERGENCY LIGHTING. BATTERY POWER SUPPLY WAS REPLACED IAW AMM 33-53.
